OCTOBER  13-17     5 DAY  NEW ENGLAND TOUR


ITINERARY 

DAY 1 Wednesday, October 13

6:30  am               Depart Walmart, Lanoka Harbor

7 am                      Depart Toms River, NJT park n Ride 

7:30  am              Depart Brick, Target   

                                              30 min  Morning comfort stop

                                                        1 hr. Lunch stop

3:00 pm               Arrive New Hampshire State Liquor Store Portsmouth, ME

4:00 pm               Depart

4:30 pm               Mike’s Clam Shack for a Lobster Included Dinner  (substitute available)

6 pm                      Depart

6:30 pm               Arrive Double tree hotel Portland, ME     Overnight Bag Only

Day 2 Thursday, October 14

7-8:30 am           Breakfast (included)

9 am                      Depart Double Tree Hotel

9:30 am               Meet step on guide and tour Portland, ME

12:30                     Enjoy lunch on your own in Portland Harbor Village

2 pm                     Depart for Bar Harbor

5 pm                    Arrive Grand Hotel Bar Harbor

                                           This evening is yours to enjoy the

                                            village and dinner on your own

Day 3 Friday, October 15

6:30-9 am            Breakfast (included)

9:20 am                Depart

9:30 am                Arrive Acadian Nature Cruises for 2 hr. Sightseeing & Nature Cruise

12:15 pm               Depart back to village For lunch on your own

2:15 pm                Meet step on guide at our hotel for a 3 hr. tour inside Acadia National Park

2:30 pm              Tour begins

5:45 pm               Arrive to Hotel 

                                       This evening is yours to enjoy the

                                           village and dinner on your own

Day 4 Saturday, October 16

6:30 - 8 am          Breakfast (included)

7:00 am                7 am LUGGAGE PICK UP - Leave Luggage outside your door

8 am                        Depart Grand Hotel with fond memories 

                                         30 min Comfort Stop

12 pm                     Arrive Kennebunkport  (Free time in village  for Lunch on your own)

1:30 pm                 Meet step on guide

4 pm                       Depart

5:30 pm                Check in Spring Hill Suites  Andover,MA.      Overnight Bag Only

6:45 pm                       Depart

7:15 pm                  Arrive  Buca di Beppo for a family style Included Dinner 

                                 After dinner return to hotel

Day 5 Sunday, October 17

7-9:30 am            Breakfast (included)

9:45 am                 Depart

10:15 am               Arrive  Historic Quincy Market 

                               Free time at your own leisure to explore and lunch before we leave 

12:30 pm              Depart for home

                                30 min Comfort Stop

                                30 min Comfort Stop

7:30 pm                Arrival  Brick. Target

8 pm                     Arrival Toms River, NJT Park n Ride

8:30 pm              Arrival Walmart, Lanoka Harbor

                  



 Itinerary Times are Approximate & can change due to

Bad Weather, Natural Disasters, Pandemics, Vendors, Traffic.

Garys Fun On Wheels Tours,LLC Reserves The Right To Make Any Changes

While on tour To The Itinerary For The Safety Of All Passengers.


0